MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB; PISTON SYRINGE
Model Number 305904
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date received by manufacturer: bd was initially made aware of this complaint on 2020-10-08.At that time, based on the information provided by the initial reporter, it was evaluated as a non-reportable incident.Additional information was later received on 2020-11-06 that changed the reportability determination.Based on the additional information received, this complaint is now considered to be an mdr reportable incident.(b)(4).Investigation summary: no samples or photos received.Additional procedure clarification will be made to the line clearance form to address ambiguity identified with verifying needle bag clearance.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl sftygld 25x5/8 rb came with a mix of product types in a pack.This was discovered before use.The following information was provided by the initial reporter: material no: 305904, batch no: 9255272.It was reported that one needle was longer than the other.Event description per email states: a nurse took two needles out from the packaging and he noticed one needle was longer than the other.The longer needle was from lot# 9255272.Samples of the needles were not available but the nurse did take pictures.

Brand Name
SYRINGE 3ML LL W/NDL SFTYGLD 25X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10869136
Report Number1213809-2020-00817
Device Sequence Number19189700
Product Code FMF
UDI-Device Identifier30382903059042
UDI-Public30382903059042
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Model Number305904
Device Catalogue Number305904
Device Lot Number9255272
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1